MathSciNet Relay Station
MathSciNet bibliographic data
MR318615 34D20
Tẹjumọla, H. O. A note on the boundedness and the stability of solutions of certain third-order differential equations. Ann. Mat. Pura Appl. (4) 92 (1972), 65–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement